# SDR DALA2019082284896

- Difficulty date: August 18, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 58,078 hours, 18,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 35 & 42 CEILING EMER LIGHTS INOP. RELAMPED. OPS CHECK GOOD.
